# SDR USAA2012030600025

- Difficulty date: February 16, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143T540117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - .75 CRACK AROUND FASTENER HOLE AT ATTACH ANGLE BS 566, RBL 39.  REPAIRED ATTACH ANGLE BS 566, RBL 39 IAW B767 SRM 51-40-02-06 FIG 14.
